# SDR SCNA20240129023

- Difficulty date: January 24, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N823SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33971
- Aircraft time: 51,388 hours, 29,774 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Part number: UNKNOWN
- Condition: Unknown
- Location: Rt Fuel Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEFECT 710819: - - WHILE CLIMBING OUT OF RSW USING CTR TANK FUEL, RH TANK QTY BEGAN TO DECREASE. BY LEVEL OFF FUEL HAD DECREASED FROM 8800 TO 7800. CREW RAN QRH 12.6 FUEL LEAK ENG AND DIVERTED TO JAX. MECH REPORTED FUEL UNDER #2 AFTER SHUTDOWN. - - RESOLUTION: (IN PROGRESS)
